# SDR SWAA2015050639325

- Difficulty date: May 5, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 35,075 hours, 20,551 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 4380
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS NOTICED A BURNING PLASTIC SMELL IN FWD CABIN.  WE TURNED OFF RECIRCULATION FAN & FLIGHT ATTENDANTS SAID SMELL STOPPED.  R & R RECIRCULATION FAN IAW MM.
